Том 71
№ 9

All Issues

Savchenko A. V.

Articles: 1
Article (Ukrainian)

Corrected $T(q)$-Likelihood Estimator in a Generalized Linear Structural Regression Model with Measurement Errors

Savchenko A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 12. - pp. 1623–1639

We study a generalized linear structural regression model with measurement errors. The dispersion parameter is assumed to be known. The corrected T (q) -likelihood estimator for the regression coefficients is constructed. In the case where q depends on the sample size and approaches 1 as the sample size infinitely increases, we establish sufficient conditions or the strong consistency and asymptotic normality of the estimator.